| Model Number |
2C8419 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10 therapy date: (b)(6) 2026 d4: lot #: the customer reported lot # r25104079; however, this lot number is not recognized by baxter.D4 udi: as the lot # is unknown, the udi will consist of the di portion only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a solution set with duo-vent spike could not be secured, as the luer lock mechanism would not slide down to the hub.This occurred during iv placement procedure.There was no report of patient injury or medical intervention associated with this event.No additional information is available.